MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2000S
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a chemo lock syringe adapter was found to have disconnected during patient use.The report stated that mtx infusion disconnected at the chemo lock (iv tubing disconnected from chemo lock ad, both chemo locks remained connected to the patient).10 ml was estimated to be lost in the bed/sheets and some direct contact with the patient.The patient showered at the time of discovery and the skin was well cleansed, no documentation of local reaction to contact with chemo, and approximately 30ml of chemo was lost in the intravenous (iv) tubing when re-circle primed, with total drug loss of approximately 40 ml.Total bag volume is 416 ml, less than 10% loss so no additional interventions.The event happened at haematology/ oncology (5d room# 7).There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.

Brand Name
CHEMOLOCK¿
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21280315
Report Number9617594-2025-00208
Device Sequence Number13091417
Product Code ONB
UDI-Device Identifier00887709056992
UDI-Public00887709056992
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2000S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METHOTREXATE SODIUM, UNK MFR.
Patient SexUnknown